Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
piecewise hereditary algebra; Galois extension; directing object
Summary:
Let $A$ be a finite-dimensional $k$-algebra and $K/k$ be a finite separable field extension. We prove that $A$ is derived equivalent to a hereditary algebra if and only if so is $A\otimes _kK$.
References:
[1] Assem, I., Simson, D., Skowrońsky, A.: Elements of the Representation Theory of Associative Algebras. Vol. 1. Techniques of Representation Theory. London Mathematical Society Student Texts 65. Cambridge University Press, Cambridge (2006). DOI 10.1017/CBO9780511614309 | MR 2197389 | Zbl 1092.16001
[2] Chen, X.-W., Ringel, C. M.: Hereditary triangulated categories. J. Noncommut. Geom. 12 (2018), 1425-1444. DOI 10.4171/JNCG/311 | MR 3896230 | Zbl 1430.18010
[3] Dionne, J., Lanzilotta, M., Smith, D.: Skew group algebras of piecewise hereditary algebras are piecewise hereditary. J. Pure Appl. Algebra 213 (2009), 241-249. DOI 10.1016/j.jpaa.2008.06.010 | MR 2467401 | Zbl 1166.16005
[4] Happel, D., Reiten, I.: Hereditary abelian categories with tilting object over arbitrary base fields. J. Algebra 256 (2002), 414-432. DOI 10.1016/S0021-8693(02)00088-1 | MR 1939113 | Zbl 1015.18007
[5] Happel, D., Zacharia, D.: A homological characterization of piecewise hereditary algebras. Math. Z. 260 (2008), 177-185. DOI 10.1007/s00209-007-0268-3 | MR 2413349 | Zbl 1193.16005
[6] Kasjan, S.: Auslander-Reiten sequences under base field extension. Proc. Am. Math. Soc. 128 (2000), 2885-2896. DOI 10.1090/S0002-9939-00-05382-X | MR 1670379 | Zbl 0974.16012
[7] Li, J.: Algebra extensions and derived-discrete algebras. Available at https://arxiv.org/abs/1904.07168 (2019), 8 pages.
[8] Li, L.: Finitistic dimensions and piecewise hereditary property of skew group algebras. Glasg. Math. J. 57 (2015), 509-517. DOI 10.1017/S0017089514000445 | MR 3395330 | Zbl 1336.16022
[9] Lin, Y., Zhou, Z.: Tilted algebras and crossed products. Glasg. Math. J. 58 (2016), 559-571. DOI 10.1017/S0017089515000336 | MR 3530486 | Zbl 1372.16009
[10] Năstăsescu, C., Bergh, M. Van den, Oystaeyen, F. Van: Separable functors applied to graded rings. J. Algebra 123 (1989), 397-413. DOI 10.1016/0021-8693(89)90053-7 | MR 1000494 | Zbl 0673.16026
[11] Rafael, M. D.: Separable functors revisited. Commun. Algebra 18 (1990), 1445-1459. DOI 10.1080/00927879008823975 | MR 1059740 | Zbl 0713.18002
[12] Rickard, J.: Morita theory for derived categories. J. Lond. Math. Soc., II. Ser. 39 (1989), 436-456. DOI 10.1112/jlms/s2-39.3.436 | MR 1002456 | Zbl 0642.16034
[13] Zimmermann, A.: A Noether-Deuring theorem for derived categories. Glasg. Math. J. 54 (2012), 647-654. DOI 10.1017/S0017089512000237 | MR 2965408 | Zbl 1258.16014
Partner of
EuDML logo